# SDR UIEA200600163

- Difficulty date: June 21, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TAPER LOCK FASTENER AT WS1084 FOUND WING INNERSPAR LOWER SKIN PADDED AREA WITH CORROSION BETWEEN FSSI 1111-1114.  REMOVED CORROSION AND CARRIED OUT REPAIR ON RIGHT WING ILES 1116.0 LOWER SKIN PADDED AREA PER BOEING RESPONSE MSG NR 1-201142367-5.
